Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 92, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 25, 2015, 4:15 PM CDT for Freestone County, Limestone County, Navarro County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 4:15 PM CDT (21:15 UTC)
- Expired
- May 25, 2015, 7:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Freestone County, TX, Limestone County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 123 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 4:50 PM CDT | FLASH FLOOD | Groesbeck, TX | PRESTON AND JACINTO STREETS FLOODED. UNDERPASS AT EAST YEAGUA FLOODED. |
| May 25, 5:30 PM CDT | FLASH FLOOD | Teague, TX | MULTIPLE ROAD CLOSURES DUE TO WATER OVER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1630 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 663 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
458
WGUS54 KFWD 252115
FFWFWD
TXC161-293-349-260015-
/O.NEW.KFWD.FF.W.0092.150525T2115Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LIMESTONE COUNTY IN CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
FREESTONE COUNTY IN CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 414 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...MEXIA...GROESBECK...TEAGUE...FAIRFIELD...KERENS...
WORTHAM...COOLIDGE...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...FAIRFIELD LAKE STATE PARK...FORT PARKER STATE
PARK...RICE...FROST...THORNTON AND OAKWOOD.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES OF RAIN ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3162 9579 3122 9660 3172 9692 3182 9672
3207 9690 3233 9638 3230 9630 3226 9629
3220 9619 3221 9615 3216 9616 3215 9610
3210 9612 3208 9606 3196 9606 3195 9602
3191 9600 3188 9603 3187 9598 3179 9598
$$
CAVANAUGH3 follow-up statements
656
WGUS74 KFWD 252241
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CDT MON MAY 25 2015
TXC161-293-349-260015-
/O.CON.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-NAVARRO TX-FREESTONE TX-
541 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
LIMESTONE...NAVARRO AND FREESTONE COUNTIES...
AT 539 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING AROUND
LAKE MEXIA AND IN GROESBECK. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...MEXIA...GROESBECK...TEAGUE...FAIRFIELD...KERENS...
WORTHAM...COOLIDGE...TRINIDAD...BLOOMING GROVE...DAWSON...ANGUS...
BARRY...NAVARRO...FAIRFIELD LAKE STATE PARK...FORT PARKER STATE
PARK...RICE...FROST...THORNTON AND OAKWOOD.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3162 9579 3122 9660 3172 9692 3182 9672
3207 9690 3233 9638 3230 9630 3226 9629
3220 9619 3221 9615 3216 9616 3215 9610
3210 9612 3208 9606 3196 9606 3195 9602
3191 9600 3188 9603 3187 9598 3179 9598
$$
CAVANAUGH425
WGUS74 KFWD 252356
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
656 PM CDT MON MAY 25 2015
TXC293-260006-
/O.CAN.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LIMESTONE TX-
656 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING FOR LIMESTONE COUNTY IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3162 9579 3141 9623 3179 9649 3189 9657
3213 9677 3233 9638 3230 9630 3226 9629
3220 9619 3221 9615 3216 9616 3215 9610
3210 9612 3208 9606 3196 9606 3195 9602
3191 9600 3188 9603 3187 9598 3179 9598
$$
TXC161-349-260015-
/O.CON.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-FREESTONE TX-
656 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
NAVARRO AND FREESTONE COUNTIES...
AT 656 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN
NAVARRO AND FREESTONE COUNTIES. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORSICANA...TEAGUE...FAIRFIELD...KERENS...WORTHAM...TRINIDAD...
BLOOMING GROVE...ANGUS...BARRY...NAVARRO...FAIRFIELD LAKE STATE
PARK...RICE...RETREAT...OAK VALLEY...MILDRED...EUREKA...RICHLAND...
STREETMAN...GOODLOW AND POWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3162 9579 3141 9623 3179 9649 3189 9657
3213 9677 3233 9638 3230 9630 3226 9629
3220 9619 3221 9615 3216 9616 3215 9610
3210 9612 3208 9606 3196 9606 3195 9602
3191 9600 3188 9603 3187 9598 3179 9598
$$
CAVANAUGH841
WGUS74 KFWD 260013
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT MON MAY 25 2015
TXC161-349-260023-
/O.EXP.KFWD.FF.W.0092.000000T0000Z-150526T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NAVARRO TX-FREESTONE TX-
713 PM CDT MON MAY 25 2015
...THE FLASH FLOOD WARNING FOR NAVARRO AND FREESTONE COUNTIES WILL
EXPIRE AT 715 PM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3162 9579 3141 9623 3179 9649 3189 9657
3213 9677 3233 9638 3230 9630 3226 9629
3220 9619 3221 9615 3216 9616 3215 9610
3210 9612 3208 9606 3196 9606 3195 9602
3191 9600 3188 9603 3187 9598 3179 9598
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:53 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 25, 2:53 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 253 PM CDT MON MAY 25 2015 .DISCUSSION... WATER VAPOR AND RADAR MOSAIC LOOPS SHOW A VIGOROUS SHORT WAVE NEAR CHILDRESS MOVING NORTHEAST WITH A BAND OF INTENSE AND SEVERE CONVECTION EXTENDING ACROSS OUT WESTERN COUNTIES AND INTO THE HILL COUNTY. AHEAD OF THIS SYSTEM...THERE WERE SCATTERED CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS. THE LINE WILL CONTINUE MOVING EAST 30 MPH ACROSS THE REST OF THE CWA THROUGH EARLY EVENING. SOME OF THE HI-RES MODELS KEEP SOME OF THIS ACTIVITY GOING OVER THE FAR EASTERN AND SOUTHEASTERN COUNTIES UNTIL 10 PM. AFTERWARD...THINK MUCH OF THE CWA WILL BE QUIET BUT HAVE MAINTAINED 20-30 POPS OVER THE EAST/SOUTHEAST AFTER MIDNIGHT. WE WILL BE REMOVING COUNTIES FROM THE TORNADO WATCH AS THE LINE PROGRESSES EAST AND THE THREAT ENDS TO THE WEST. TUESDAY WILL BE ANOTHER DAY OF CONCERN FOR SEVERE THUNDERSTORMS AS FORECAST SOUNDINGS REMAIN VERY UNSTABLE AND A DRYLINE WILL ENCROACH INTO THE FAR WESTERN COUNTIES. WHATEVER GOES UP ALONG THE DRYLINE WILL HAVE SBCAPE OF 5500 J/KG TO FEED ON...THUS BEING CAPABLE OF PRODUCING VERY LARGE HAIL. ELSEWHERE...SCATTERED STRONG/SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WHERE ANY SURFACE BOUNDARIES REMAIN. OUR ATMOSPHERE WILL REMAIN UNSTABLE GOING THROUGH THE WEEKEND AND ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE EACH DAY THROUGH MONDAY. HOWEVER...WEAK RIDGING ALOFT WILL OCCUR TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WHICH SHOULD PROVIDE FOR LESS STORM COVERAGE. SOUTHWEST FLOW ALOFT RETURNS THURSDAY WITH SEVERAL STRONG SHORT WAVES MOVING ACROSS THE REGION...THUS A RETURN TO HIGHER POPS THURSDAY NIGHT THROUGH SUNDAY. OUR UPPER FLOW BECOMES MORE NORTHWESTERLY SUNDAY THROUGH MONDAY. WE WILL HAVE TO WATCH OUT FOR UPSTREAM NOCTURNAL CONVECTION OVER THE PANHANDLE OR EASTERN COLORADO THAT COULD AFFECT NORTH CENTRAL TEXAS THE FIRST HALF OF NEXT WEEK. DO NOT SEE ANY NEED TO CHANGE OUR TEMPERATURE FORECAST AS LOWS WILL BE A FEW DEGREES ABOVE NORMAL WHILE HIGHS AVERAGE NEAR NORMAL. AS CONVECTION ENDS TONIGHT...CLOUDS WILL DECREASE AND WE WILL SEE THE SUN RETURN FOR TOMORROW. HOWEVER...A RETURN OF MOIST LOW LEVEL FLOW WILL BRING MOSTLY CLOUDY SKIES BACK TO THE CWA ON WEDNESDAY...AND THIS PROCESS WILL CONTINUE THROUGH THE WEEKEND. 75 && .AVIATION... /ISSUED 1236 PM CDT MON MAY 25 2015/ LINE OF STORMS IS MOVING EASTWARD AND SHOULD ARRIVE IN METROPLEX FROM WEST TO EAST AND AFFECT TAFS SITES BETWEEN 19Z-22Z. STRONG TO SEVERE WESTERLY WINDS ARE LIKELY WITH TEMPORARY IFR/LIFR VSBY IN HEAVY RAINS. ACTIVITY SHOULD MOVE RATHER QUICKLY TO THE EAST AND EXPECT BY 6PM LOCAL AND 23Z TO SEE STORMS EAST OF TAF SITES. WILL WATCH FOR POSSIBLE REDEVELOPMENT BEHIND SQUALL LINE...BUT BELIEVE AIRMASS WILL BE TOO WORKED OVER FOR AN ADDITIONAL ROUND. FOR WACO MORE CELLULAR ACTIVITY IS POSSIBLE AHEAD OF LINE AND WILL SHOW A TEMPO FROM 18Z TO 22Z. OTHERWISE VFR WILL PREVAIL THIS EVENING AND THROUGH THE OVERNIGHT. MVFR STRATUS SHOULD ARRIVE BY EARLY MORNING. OUTSIDE OF STORM INFLUENCES...SOUTH WINDS WILL PREVAIL AT 10-15KT. ADDITIONAL STORMS POSSIBLE IN TUESDAY AFTERNOON BUT ACTIVITY WILL BE MORE LIMITED IN COVERAGE. MAY NEED VCTS IN LATER TAF ISSUANCES. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 87 70 86 71 / 20 20 30 20 20 WACO, TX 67 86 71 86 71 / 20 20 20 20 20 PARIS, TX 65 82 68 85 69 / 70 20 30 30 20 DENTON, TX 64 86 69 86 70 / 20 20 30 20 20 MCKINNEY, TX 65 84 69 86 70 / 20 20 30 30 20 DALLAS, TX 66 86 71 87 71 / 20 20 30 20 20 TERRELL, TX 66 85 71 88 70 / 50 20 30 20 20 CORSICANA, TX 67 85 72 86 71 / 40 20 20 20 20 TEMPLE, TX 68 87 70 88 71 / 20 20 20 20 20 MINERAL WELLS, TX 64 88 69 86 69 / 20 20 20 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. && /75
Hazardous weather outlook, May 25, 3:24 AM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 324 AM CDT MON MAY 25 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 324 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE REGION THIS AFTERNOON...THEN CONTINUE EAST OF INTERSTATE 35 EARLY THIS EVENING. LARGE HAIL...DAMAGING DOWNBURST WINDS...AND HEAVY RAINFALL ARE EXPECTED TO BE THE MAIN THREATS. ANY ADDITIONAL HEAVY RAIN WILL RAPIDLY RUN OFF AND ONLY AGGRAVATE ONGOING RIVER FLOODING ACROSS THE AREA. A FEW TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY. BEST CHANCES WILL OCCUR NORTHWEST OF A LAMPASAS...TO HILLSBORO...TO TERRELL...TO PARIS LINE DURING PRIMARILY THE AFTERNOON AND EVENING HOURS. A CHANCE OF THUNDERSTORMS AND SOME SEVERE THUNDERSTORMS WILL CONTINUE ACROSS ALL OF NORTH CENTRAL TEXAS WEDNESDAY THROUGH SUNDAY. HIGHEST RAIN CHANCES WILL OCCUR LATE THURSDAY INTO SATURDAY WITH LOCALLY HEAVY RAINFALL EXPECTED ONCE AGAIN. ANY ADDITIONAL HEAVY RAINFALL THIS WEEK INTO NEXT WEEKEND WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING AND ACT TO ENHANCE ONGOING RIVER FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY...ESPECIALLY DURING THE LATE MORNING INTO THIS AFTERNOON.
In the hours before
Local storm report, May 25, 3:22 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
322 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL VAN ALSTYNE 33.42N 96.58W
05/25/2015 E0.88 INCH GRAYSON TX EMERGENCY MNGRLocal storm report, May 25, 3:23 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
323 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM TSTM WND GST 3 W DUNCANVILLE 32.65N 96.95W
05/25/2015 E60 MPH DALLAS TX TRAINED SPOTTER
GUST TO 60MPH 3W OF DUNCANVILLELocal storm report, May 25, 3:28 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
328 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL HEWITT 31.47N 97.20W
05/25/2015 E1.00 INCH MCLENNAN TX EMERGENCY MNGR
SPRING VALLEY ROAD AND BAGBYSpecial weather statement, May 25, 3:35 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT MON MAY 25 2015
TXZ094-105-252115-
HUNT TX-FANNIN TX-
335 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR HUNT AND FANNIN COUNTIES UNTIL
415 PM CDT...
AT 334 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LEONARD...OR 15 MILES SOUTHWEST OF BONHAM...MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...BONHAM...COMMERCE...LEONARD...HONEY GROVE...WOLFE
CITY...CADDO MILLS...SAVOY...CELESTE...ECTOR...CAMPBELL...DODD
CITY...BAILEY...RAVENNA...BONHAM STATE PARK...JOSEPHINE...TRENTON...
LADONIA...LONE OAK AND PECAN GAP.
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 82 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH CENTRAL
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL TEXAS.
LAT...LON 3385 9586 3298 9586 3299 9630 3334 9629
3334 9638 3370 9638 3369 9632 3377 9628
3376 9619 3381 9616 3381 9618 3384 9615
3384 9605 3386 9603 3384 9602 3387 9600
3385 9598 3386 9594 3389 9593
TIME...MOT...LOC 2034Z 274DEG 40KT 3339 9631
CAVANAUGHLocal storm report, May 25, 3:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM LIGHTNING 3 W HILLSBORO 32.00N 97.18W
05/25/2015 HILL TX EMERGENCY MNGR
ON HWY 22 LIGHTNING STRUCK TWO CARS ON I-35 CAUSING
AIRBAGS TO DEPLOYLocal storm report, May 25, 4:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
403 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TORNADO KIRVIN 31.77N 96.33W
05/25/2015 FREESTONE TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS TORNADO NEAR KIRVINThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 11:22 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 53 min |
| May 25, 11:53 AM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| May 25, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 67 min |
| May 25, 12:11 PM CDT | Tornado Warning | FWD | Young | 49 min |
| May 25, 12:27 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 26 min |
| May 25, 12:33 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 57 min |
| May 25, 12:42 PM CDT | Tornado Warning | FWD | Jack | 33 min |
| May 25, 12:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 59 min |
| May 25, 1:11 PM CDT | Severe Thunderstorm Warning | FWD | Montague, Wise | 64 min |
| May 25, 1:20 PM CDT | Special Weather Statement | FWD | Comanche, Mills | 40 min |
| May 25, 1:24 PM CDT | Tornado Warning | FWD | Lampasas | 36 min |
| May 25, 1:32 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Somervell | 52 min |
| May 25, 1:41 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 79 min |
| May 25, 1:43 PM CDT | Special Weather Statement | FWD | Denton | 47 min |
| May 25, 1:50 PM CDT | Tornado Warning | FWD | Coryell, Lampasas | 25 min |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 63 min |
| May 25, 1:58 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 62 min |
| May 25, 2:02 PM CDT | Special Weather Statement | FWD | Cooke | 43 min |
| May 25, 2:06 PM CDT | Tornado Warning | FWD | Erath, Hood | 24 min |
| May 25, 2:08 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 67 min |
| May 25, 2:09 PM CDT | Special Weather Statement | FWD | Denton | 66 min |
| May 25, 2:13 PM CDT | Tornado Warning | FWD | Coryell | 47 min |
| May 25, 2:24 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 66 min |
| May 25, 2:25 PM CDT | Tornado Warning | FWD | Grayson | 23 min |
| May 25, 2:26 PM CDT | Tornado Warning | FWD | Bell, Falls, McLennan | 34 min |
| May 25, 2:27 PM CDT | Special Weather Statement | FWD | Bosque, Somervell | 48 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 31 min |
| May 25, 2:30 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 45 min |
| May 25, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| May 25, 2:38 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 37 min |
| May 25, 2:46 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| May 25, 2:51 PM CDT | Tornado Warning | FWD | Bell | 39 min |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Jack | 4 days |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 59 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Wise | 46 hr |
| May 25, 2:54 PM CDT | River Flood Warning | FWD | Denton | 24 hr |
| May 25, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Parker, Tarrant | 65 min |
| May 25, 3:06 PM CDT | Flash Flood Warning | FWD | Coryell, Hamilton | 3 hr |
| May 25, 3:07 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, McLennan, Navarro | 53 min |
| May 25, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 62 min |
| May 25, 3:15 PM CDT | Areal Flood Advisory | FWD | Bosque, Dallas, Ellis, Hill, Johnson, Tarrant and 1 more | 3 hr |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Rockwall | 57 min |
| May 25, 3:22 PM CDT | Areal Flood Advisory | FWD | Cooke, Denton, Montague, Wise | 3 hr |
| May 25, 3:25 PM CDT | Areal Flood Advisory | FWD | Bell, McLennan | 3 hr |
| May 25, 3:28 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 25, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 62 min |
| May 25, 3:31 PM CDT | Areal Flood Advisory | FWD | Limestone | 3 hr |
| May 25, 3:35 PM CDT | Special Weather Statement | FWD | Fannin, Hunt | 40 min |
| May 25, 3:38 PM CDT | Areal Flood Warning | FWD | McLennan | 3 hr |
| May 25, 3:38 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 52 min |
| May 25, 3:42 PM CDT | Flash Flood Warning | FWD | Bell, McLennan | 3 hr |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Kaufman, Rockwall | 61 min |
| May 25, 3:48 PM CDT | Flash Flood Warning | FWD | Ellis, Hill | 3 hr |
| May 25, 3:54 PM CDT | Tornado Warning | FWD | Freestone | 36 min |
| May 25, 3:56 PM CDT | Flash Flood Warning | FWD | Dallas | 2 hr |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 64 min |
| May 25, 3:59 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 2 hr |
| May 25, 3:59 PM CDT | Tornado Warning | FWD | Milam | 31 min |
| May 25, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar, Rains | 75 min |
| May 25, 4:08 PM CDT | Flash Flood Warning | FWD | Grayson | 5 hr |
| May 25, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 66 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 79 min |
| May 25, 4:21 PM CDT | Flash Flood Warning | FWD | Kaufman, Rockwall | 3 hr |
| May 25, 4:24 PM CDT | Flash Flood Warning | FWD | Falls, Milam, Robertson | 3 hr |
| May 25, 4:27 PM CDT | Flash Flood Warning | FWD | Collin, Fannin, Hunt | 3 hr |
| May 25, 4:32 PM CDT | Tornado Warning | FWD | Freestone, Navarro | 28 min |
| May 25, 4:34 PM CDT | Special Weather Statement | FWD | Fannin, Lamar | 41 min |
| May 25, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 65 min |
| May 25, 4:42 PM CDT | Flash Flood Warning | FWD | Henderson, Rains, Van Zandt | 5 hr |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Leon, Robertson | 77 min |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 72 hr |
| May 25, 4:50 PM CDT | River Flood Warning | FWD | Milam | 66 hr |
| May 25, 4:51 PM CDT | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| May 25, 4:59 PM CDT | Tornado Warning | FWD | Henderson, Navarro | 31 min |
| May 25, 5:03 PM CDT | River Flood Warning | FWD | Limestone | 66 hr |
| May 25, 5:17 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 73 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | FWD | Anderson, Leon | 5 hr |
| May 25, 5:22 PM CDT | River Flood Warning | FWD | Coryell | 7 days |
| May 25, 5:27 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.